# SDR SWAA2022022270663

- Difficulty date: September 8, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 26,089 hours, 15,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL AT STA 500 CRACKED. / REMOVED & REPLACED FWD CARGO COMPARTMENT FLOOR PANEL AT STA500 IAW AMM 25-52-10.
